# SDR DALA2024112211156

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 92,788 hours, 15,567 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 1819 -ATB- AIR TURN BACK TO JFK DUE TO DIRTY SOCK SMELL IN CABIN. RAN ENGINE AND FOUND ODOR TO BE COMING FROM RIGHT ENGINE. PERFORMED BORESCOPE INSPECTION AND NOTED OIL WETTING IN HPC STAGE 2. CORRECTIVE ACTION: NEED ENGINE REPLACEMENT. (0670372)
